Volume 29, Issue 4
Approximation Properties by q-Durrmeyer-Stancu Operators

G. Icoz and R. N. Mohapatra

10.4208/ata.2013.v29.n4.6

Anal. Theory Appl., 29 (2013), pp. 373-383

Preview Full PDF BiBTex 119 389
  • Abstract

In this paper, we are dealing with $q$-Bernstein-Durrmeyer-Stancuoperators. Firstly, we have estimated moments of these operators.Then we have discussed some approximation properties and asymptoticformulas. We have obtained better estimations by using King typeapproach and given statistical convergence for the operators.

  • History

Published online: 2013-11

  • AMS Subject Headings

41A25, 41A35

  • Cited by